Zero and negative eigenvalues of the conformal Laplacian

Rod Gover, Asma Hassannezhad, Dmitry Jakobson, Michael Levitin

Research output: Contribution to journalArticle (Academic Journal)peer-review

1 Citation (Scopus)
245 Downloads (Pure)


We show that zero is not an eigenvalue of the conformal Laplacian for generic Riemannian metrics. We also discuss non-compactness for sequences of metrics with growing number of negative eigenvalues of the conformal Laplacian.
Original languageEnglish
Pages (from-to)793-806
Number of pages14
JournalJournal of Spectral Theory
Issue number4
Early online date9 Dec 2016
Publication statusPublished - 2016


  • Spectral geometry
  • conformal geometry
  • conformal Laplacian
  • eigenvalue 0
  • negative eigenvalues
  • generic metrics
  • manifolds of metrics
  • pre-compactness


Dive into the research topics of 'Zero and negative eigenvalues of the conformal Laplacian'. Together they form a unique fingerprint.

Cite this